American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Ali Jafarian, Alexey I. Popov, Mehdi Radjabalipour and Heydar Radjavi. Commutators of small rank and reducibility of operator semigroups. Proc. Amer. Math. Soc. 142 (2014) 4277-4289.
Abstract, references, and article information   
View Article: PDF

[2] Michael Pinsker and Saharon Shelah. Universality of the lattice of transformation monoids. Proc. Amer. Math. Soc. 141 (2013) 3005-3011.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Perepechko. Affine algebraic monoids as endomorphisms' monoids of finite-dimensional algebras. Proc. Amer. Math. Soc. 137 (2009) 3227-3233. MR 2515393.
Abstract, references, and article information   
View Article: PDF

[4] Jan van Mill. Strong local homogeneity and coset spaces. Proc. Amer. Math. Soc. 133 (2005) 2243-2249. MR 2138866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michal Misiurewicz and Ana Rodrigues. Real $3x+1$. Proc. Amer. Math. Soc. 133 (2005) 1109-1118. MR 2117212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. Lipscomb and J. Konieczny. The class equation and counting in factorizable monoids. Proc. Amer. Math. Soc. 131 (2003) 3345-3351. MR 1990622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. Mashevitzky and Boris M. Schein. Automorphisms of the endomorphism semigroup of a free monoid or a free semigroup. Proc. Amer. Math. Soc. 131 (2003) 1655-1660. MR 1953569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gordon MacDonald. Expanding a band. Proc. Amer. Math. Soc. 127 (1999) 2625-2632. MR 1610745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Boris M. Schein and Beimnet Teclezghi. Endomorphisms of finite full transformation semigroups. Proc. Amer. Math. Soc. 126 (1998) 2579-2587. MR 1487338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jan Okniński and Mohan S. Putcha. PI semigroup algebras of linear semigroups . Proc. Amer. Math. Soc. 109 (1990) 39-46. MR 1013977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yechezkel Zalcstein. A finiteness theorem for linear semigroups . Proc. Amer. Math. Soc. 103 (1988) 399-400. MR 943054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John K. Luedeman. Morita equivalent semigroups of quotients . Proc. Amer. Math. Soc. 80 (1980) 219-222. MR 577747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1